# SDR COMA0160820

- Difficulty date: October 16, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 16,196 hours, 15,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R36008
- Condition: Chafed
- Location: Fuselage
- Part time: 16,196 hours, 15,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT N/A, DURING REPAIR OF ENGINE BOX BEAM DISCOVERED A CHAFED AREA ABOVE THE BOX BEAM AT Z-MEMBER.  REPAIRED IN ACCORDANCE WITH REO 601R-53-61-448.
